# SDR DU4R2006513

- Difficulty date: June 5, 2006
- Submitted: June 27, 2006
- Operation: Air carrier
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N919DE
- Make and model: Boeing 757232
- Aircraft serial: 22920
- Aircraft time: 61,305 hours, 29,686 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

S/O 291018 NR 24066 CABIN FLOOR SUPPORT CORRODED AND CRACKED BS 1645 TO BS 1655 RBL 56.  CUT OUT CORRODED AND CRACKED SECTION.  NDT VERIFIED CRACK CONTAINMENT IAW B757 NDT MNC PART 6.  FABRICATED AND INSTALLED DOUBLER FROM 7075-T6 .071 IAW B757-200 SRM 51-70-13 FIG 1 SHEET 2.
